MathSciNet Relay Station
MathSciNet bibliographic data
MR193079 (33 #1300) 10.31
Chatterji, S. D. Masse, die von regelmässigen Kettenbrüchen induziert sind. (German) Math. Ann. 164 1966 113–117.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement